# SDR CALA2025061705608

- Difficulty date: May 22, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737824
- Aircraft serial: 62766
- Aircraft time: 27,940 hours, 10,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT W/W VAPOR BARRIER UPPER ANGLE CRACK AT LBL 7 REF AAR N/R 9976167 ESFR INFORMATION ENTERED. ACCOMPLISHED LH VAPOR BARIER ANGLE REPAIR AND SPLICE AT STA 663 LBL 3 TO LBL 25 PER SRM 57-10-10-2R-5.
